# SDR 07FDEA02783

- Difficulty date: August 7, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192497
- Part serial: 3525
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 FLAP TRACK UPPER ATTACH POINT AT SPOILER BEAM HAS CORROSION.  REPLACED NR 6 TRACK, NEW TRACK IS INSTALLED ON W/C 27X5708-03. THIS IS CLASSIFIED AS A MINOR REPAIR.
